|Kaketra and pain ...
Oct 30, 2005
Hi!I strarted Kaletra 2 days ago instead of stockrin cause we are tryin to get pregnant, taking this 3x2 along with viread and videx once a day. Yestrday (only 1 day after started the kaletra)i had diareah in the morning and after i suffer from gas that cause my stomach pains , lots of pains. could thi be from the Kaletra? What can be done ? I can not function with these gas in my stomach all the time!
| Response from Dr. Henry
That is most likely the Kaletra which I use alot but have to work closely with patients since it is a gut bomb for som many people (particularly in the first weeks/months). Taking with food, immodium or Lomotil, simethicone, calcium supplements and other maneuvers often help decrease the symptoms but it varies from person to person. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Rash After Oral Sex Hooker What Are The Chances Of HIV
- Red Eyes After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Sinus Infection After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Swollen Glands After Anal Fingering Worried I Have HIV
- White Bumps On Penis After Rubbing Penis Worried I Have HIV
- Does Antihistamine Help Atrophic Vaginitis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.